# SDR SIMA20150724002

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,024 hours, 21,114 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804A04
- Part serial: L00196
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY COOL CAUTION MSG, FOLLOWED BY BURNING SMELL IN COCKPIT ON APPROACH TO LANDING.  MEL DISPLAY FAN AVIONICS GND ALTN POSITION INOPERATIVE.   DEFERRED MEL 21-5 CAT C M PROV COMPLIED WITH.  R & R DISPLAY COOLING FAN IAW AMM 21-24-12.  OPERATIONS TEST IAW AMM 21-24-12.  OPERATIONS TESTED GOOD.  MEL RESTORED.
